Per citar aquest document:
Scopus: 6 cites, Web of Science: 4 cites,
Stochastic fluctuations of the transmission rate in the susceptible-infected-susceptible epidemic model
Méndez López, Vicenç (Universitat Autònoma de Barcelona. Grup de Física Estadística)
Campos Moreno, Daniel (Universitat Autònoma de Barcelona. Grup de Física Estadística)
Horsthemke, Werner (Southern Methodist University. Department of Chemistry)

Data: 2012
Resum: We analyze the dynamics of the susceptible-infected-susceptible epidemic model when the transmission rate displays Gaussian white noise fluctuations around its mean value. We obtain analytic expressions for the final size distribution of infectives and the mean infected number of individuals. The model displays a variety of noise-induced transitions as a function of the basic reproductive rate and the noise intensity. We derive a threshold criterion for epidemic invasion in the presence of external noise and determine the mean epidemic duration and the mean epidemic extinction time.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 86, Number 1 (July 2012) , p. 011919/1-011919/8, ISSN 1539-3755

DOI: 10.1103/PhysRevE.86.011919

8 p, 678.8 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-15, darrera modificació el 2016-06-04

   Favorit i Compartir